# SDR HALA2009092100431

- Difficulty date: September 21, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 88,997 hours, 17,174 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LT DUCT LEAK WILL NOT TEST.   T/S PER FIM 26-18-00-1 FOUND WIRE BROKEN AT CONNECTOR D10586 REPLACED AND RESECURED CONNECTOR D10586. LT DUCT LEAK TEST NORMAL- OKAY TO CONTINUE.
